# SDR 05FDEA04104

- Difficulty date: December 3, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310-203
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP,  PREVIOUS REPAIR INSTALLED AT LEFT HAND INBOARD FLAP (TRAILING EDGE WEDGE SECTION - COMPOSITE) AT WS 40 TO WS 50.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIRED IAW SRM 57-52-12 REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.
